# SDR IPXA2015070690866

- Difficulty date: July 5, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 48,381 hours, 15,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: L1 Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CLOSED SENSOR BRACKET BROKEN, P.O.O. REQ E134586, RB 1059867 7-4-15.  REPLACED BRACKET IAW MM 52-71-01. OPS CHECKED GOOD.
